# SDR AALA2020070979010

- Difficulty date: July 6, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 20,230 hours, 7,864 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Leg Assy
- Part number: 201659002
- Part serial: 14MDG7328
- Condition: Corroded
- Location: Rt Mlg
- Part time: 20,230 hours, 7,864 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:RIGHT HAND MAIN LANDING GEAR SHOCK ABSORBER HAD AN INTERNAL LEAK.  THE MAIN LANDING GEAR WAS REMOVED AND CORROSION WAS FOUND IN THE INTERNAL SURFACE  OF THE MAIN FITTING LEG ASSEMBLY.  REPLACED MAIN LANDING GEAR ASSEMBLY PER TASK CARD 26T00003200.
